Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 7, Pages 411-437
http://dx.doi.org/10.1155/S0161171202110179

Existence for viscoplastic contact with Coulomb friction problems

Université de Nice-Sophia Antipolis, Laboratoire de Mathématiques J.A. Dieudonné, UMR 66 21 du CNRS, Parc Valrose, Nice Cedex 2 06108, France

Received 19 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amina Amassad and Caroline Fabre, “Existence for viscoplastic contact with Coulomb friction problems,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 7, pp. 411-437, 2002. https://doi.org/10.1155/S0161171202110179.